Show simple item record

dc.contributor.authorArango, Jaime ( )
dc.date.accessioned2021-05-24T15:17:01Z
dc.date.available2021-05-24T15:17:01Z
dc.date.issued2005-04-07
dc.identifier.citationArango, J. (2005). Uniqueness of critical points for semi-linear Dirichlet problems in convex domains. Electronic Journal of Differential Equations, 2005(43), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13627
dc.description.abstractWe establish sufficient conditions for the existence of a unique critical point for the solution to the semi linear elliptic problem ∆u = ƒ(u) + w with zero Dirichlet boundary condition.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCritical pointsen_US
dc.subjectSemi linear Dirichlet problemsen_US
dc.titleUniqueness of critical points for semi-linear Dirichlet problems in convex domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record